MathSciNet Relay Station
MathSciNet bibliographic data
MR2878799 03D32 (28D05 37A30 68Q30)
Bienvenu, Laurent; Day, Adam R.; Hoyrup, Mathieu; Mezhirov, Ilya; Shen, Alexander A constructive version of Birkhoff's ergodic theorem for Martin-Löf random points. Inform. and Comput. 210 (2012), 21–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement